[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 26, Issue 4 (Winter 2009) ::
J Dent Sch GYEAR__, 26(4): 403-411 Back to browse issues page
Fibroblastic Osteosarcoma in Mandible: A rare case report and review of literature
Fatemeh Mashhadi Abbass Corresponding Author: Dr., Mohammad Moshref Dr. * 1, Bahar Hooshmand Dr., Soodabeh Sargolzaei Dr., Abolfazl Bagheri Dr., Atefeh Mashhadi Dr., Hajir Rahimi
Abstract:   (10050 Views)

Background and Aim: Osteosarcoma is a malignancy of mesenchymal cells that have the ability to produce Osteoid or immature bone. Osteosarcoma of the jaw is uncommon and represents 6-8% of all osteosarcomas. This tumor occurs most often in the third and fourth decades of life, which is 10-15 years older than the mean age for Osteosarcomas of the long bones. The Maxilla and Mandible are involved with a boot equal frequency and a slight male predominance is noted. Mandibular tumors arise more frequently in the posterior body and horizontal ramus. Maxillary lesions are discovered more commonly in the alveolar ridge, sinus floor and palate. This article is a report of fibroblastic Osteosarcoma in the mandible of a 35 years old man that has been referred to pathology Department of Shahid Beheshti dental school. The specific characteristic of this case, is its histologic features, because fibioblastic Osteosarcoma is rare in jaws and most cases are chondroblastic Osteosarcoma.

J Dent Sch 2008 26(4): 10

Keywords: Fifroblastic Osteosarcoma, Jaw
Full-Text [PDF 247 kb]   (1287 Downloads)    
Type of Study: Case Report | Subject: Special
Received: 2006/09/6
Add your comments about this article
Your username or Email:

CAPTCHA code


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mashhadi Abbass F, Moshref M, Hooshmand B, Sargolzaei S, Bagheri A, Mashhadi A et al . Fibroblastic Osteosarcoma in Mandible: A rare case report and review of literature. J Dent Sch. 2009; 26 (4) :403-411
URL: http://jds.sbmu.ac.ir/article-1-407-en.html


Volume 26, Issue 4 (Winter 2009) Back to browse issues page
مجله دانشکده دندانپزشکی دانشگاه علوم پزشکی شهید بهشتی Shahid Beheshti University Dental Journal
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3781